Ask an expert
Question

27 Jul 2011

Help needed
I''m 30yrs old and have been on Wellbutrin XL 150mg for the past three yrs. Since last month I''ve been feeling down, no care, irritable, not been sleeping well and my husband almost has to drag me out of the house to go and do something. I also have no sex drive (which is usually not the case). Could it be that the 150mg is not sufficient anymore?
Answer 374 views
Expert
CyberShrink
cybershrink

01 Jan 0001

It may be thet the drug itself is not so effective for you, and you should be re-assessed, preferably by a specialist psychiatrist rather than a GP, to assess what has changed, and whether different medication might now suit you better. Apart from a modest range of doses, just increasing doses of antidepressants isn't useful, as above a certain dose the benefits don't increase, while the side-effects do.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18660 votes
Vote